Schedule

Sunday, October 22nd, 2017

  • 12:00am

    Dave Pearce

    Dave keeps your Saturday night party well and truly going with 60 minutes of Delirium!

  • 1:00am

    Judge Jules

    It's going off, big style, as Judge Jules brings you Global Warm Up - a whole hour of cool.

  • 2:00am

    Colin Candy

    It's all about Tech House with Colin - finish your night with a bang!

  • 4:00am

    Tristan D

    Tristan D brings you The Gallery from Ministry of Sound - 60 minutes of the best Electronic Dance

  • 5:00am

    Early Breakfast

    Whether it's for work or pleasure, if you’re an early riser...so are we! Join us for a great music mix in the early hours!

  • 7:00am

    Jen Robins

    Jen wakes up the Black Country each Sunday from 7am with great music and a spiritual slant. Get in touch with us by text, or tweet @WeAreBCR!

  • 9:00am

    Kevin Matthews

    Join Kevin, helping you through your Sunday morning lie-in! If you love the 60s, 70s and 80s then you'll be in heaven!

  • 11:00am

    Jonathan Knight

    Jonathan carries on the easy music with some more great classics from decades gone by - tweet him @WeAreBCR!

  • 2:00pm

    Black Country Matters

    Paul Collins is joined by some of the most interesting guests on the radio for 2 hours each week, including live music from 3pm.

  • 4:00pm

    Billy Spakemon

    With two hours of chat and live music from The Maverick in Stourbridge, Billy brings a taste of the Black Country to BCR each week!

    Listen Live

  • 6:00pm

    Moonlight Sinatra

    Join us for an evening of jazz and swing as we present 'Moonlight Sinatra', from Brierley Hill Civic Hall

  • 8:00pm

    Bill Randle

    The Science of Soul plays the best mix of brand new and classic soul music, taking you on a journey every Sunday from 8pm.

  • 10:00pm

    Matt Houston

    Round off your week with a mix of old skool, RnB and jazz from Matt Houston to relax you before Monday comes knocking!